Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the theory of random search
HTML articles powered by AMS MathViewer

by A. Rényi PDF
Bull. Amer. Math. Soc. 71 (1965), 809-828
  • A. Rényi, On random generating elements of a finite Boolean algebra, Acta Sci. Math. (Szeged) 22 (1961), 75–81. MR 126398
  • A. Rényi, Statistical laws of accumulation of information, Bull. Inst. Internat. Statist. 39 (1962), no. livraison 2, 311–316 (English, with French summary). MR 162647, DOI 10.1016/0016-0032(51)90404-8
  • Alfréd Rényi, On the statistical regularities of information accumulation, Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 12 (1962), 15–33 (Hungarian). MR 0157794
  • Alfréd Rényi, On measures of entropy and information, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. I, Univ. California Press, Berkeley, Calif., 1961, pp. 547–561. MR 0132570
  • Alfréd Rényi, On a problem in information theory, Magyar Tud. Akad. Mat. Kutató Int. Közl. 6 (1961), 505–516 (1962) (Hungarian, with English and Russian summaries). MR 143666
Additional Information
  • Journal: Bull. Amer. Math. Soc. 71 (1965), 809-828
  • DOI:
  • MathSciNet review: 0186481